MAUDE Adverse Event Report: HOLLISTER INCORPORATED ANCHORFAST; ORAL ENDOTRACHEAL TUBE FASTENER

HOLLISTER INCORPORATED ANCHORFAST; ORAL ENDOTRACHEAL TUBE FASTENER
Model Number 9799
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Hyperventilation (1910)
Date of Event 06/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A complaint history trend analysis was conducted on this product line and found this is the only account that reported anchorfast barrier not adhering with this lot number.The dhr was reviewed and found to be complete and accurate.Since the et tube the anchorfast device was securing self-extubated, this is considered an fda reportable event.The root cause of the anchorfast barrier reportedly not adhering is not known.
 
Event or Problem Description
It was reported that anchorfast barrier did not adhere to the skin, was very soft, does not keep the endotracheal tube in place, kept moving around, and bends forward.It was reported that they have been changing the anchorfast 3 times per day on one patient.It was further reported that on one patient, the et tube came out completely and the patient required reintubation.They reported that the patient was being weaned off the ventilator to prepare for extubation however was not yet ready for extubation when this happened.They reported that this patient currently remains intubated.

Brand Name
ANCHORFAST
Common Device Name
ORAL ENDOTRACHEAL TUBE FASTENER
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville. 60048-3781
8479321271
MDR Report Key22335224
Report Number1119193-2025-00021
Device Sequence Number9160463
Product Code CBH
UDI-Device Identifier00610075095766
UDI-Public(01)00610075095766(17)300101(30)12(10)5A192
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9799
Device Catalogue Number9799
Device Lot Number5A192
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Initial Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown